# SDR 2017FA0000509

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: General aviation
- Aircraft: N26098
- Make and model: Amrgen AA5A
- Aircraft serial: 0423
- Aircraft time: 5,633 hours
- System (JASC): 7603 · Power Lever
- Part: Rod End
- Part number: LK8621
- Condition: Worn
- Location: Throttle Cable
- Stage of operation: DE
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

QUICK DISCONNECT AT THROTTLE ARM CAME DISCONNECTED IN FLIGHT RESULTING IN LOSS OF CONTROL OF ENGINE POWER. PILOT MADE LANDING BY TURNING OFF ENGINE WITH MAG SWITCH.
